MathSciNet Relay Station
MathSciNet bibliographic data
MR1244574 60G15 (46E35 46N30 60H15)
Ciesielski, Z.; Kerkyacharian, G.; Roynette, B. Quelques espaces fonctionnels associés à des processus gaussiens. (French) [Some function spaces associated with Gaussian processes] Studia Math. 107 (1993), no. 2, 171–204.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement